MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Model Number 384156
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reporter indicated "attempted puncture in msd with single puncture, but catheter after migration when removing the guide wire it showed significant resistance, and when pulled the catheter curled, as if it had stuck.Because the extension had curled and we were able to remove the guide wire completely, when we performed the flush, we found a hole in the catheter near the cannon, making it impossible to keep the catheter in the patient.Device removed and emergency physician performed intracath passage.".
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.According to the customer, there was no sample available for review.Additionally, there was no visual evidence provided that supported the alleged complaint.Without such evidence, the results are inconclusive, and this complaint could not be confirmed.Without the sample or evidence that supports the alleged complaint, establishing a root cause is not possible.Without the sample or evidence that supports the alleged complaint, establishing a root cause and corrective action is not possible.

Brand Name
FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Common Device Name
FIRST PICC S/L
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key20033883
Report Number0001625425-2024-01084
Device Sequence Number16910287
Product Code FOZ
UDI-Device Identifier00886333209675
UDI-Public(01)00886333209675(17)260728(10)11490524
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model Number384156
Device Lot Number11490524
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown